# SDR ASAA0842511

- Difficulty date: December 16, 2007
- Submitted: January 29, 2008
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 34,113 hours, 18,654 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6546434369
- Condition: Dented
- Location: Lt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INBOARD AFT FLAP HAS MULTIPLE DENTS ON INBOARD UPPER SURFACE SMALL AREA PREPARED DAMAGED AREA IAW B737 400 SRM 51 70 10.  REPAIR 2 FABRICATED REPAIR DOUBLER PREPARED AND BONDED IAW B737 400 SRM 51 70 10 PAR 11 12 AND 20.
